# SDR 20001207SH002

- Difficulty date: December 5, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 5500659
- Aircraft time: 4,884 hours, 2,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: MS24694C51
- Condition: Improper Part
- Location: Wing Skin
- Component: Wing, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AREA UNDER HEATED LEADING EDGE (TOP FORWARD SCREW), IT WAS FOUND THAT THE SCREW HAD CONTACTED THE SKIN SURFACE.  THE SCREW HAD PENETRATED PART OF A RIVET HEAD ON THE LEFT WING AND EXTENDED INTO THE SKIN APPROXIMATELY 0.050” INCH (POSSIBLY A COMBINATION OF PENETRATION AND DIMPLING).  THE SCREW ON THE RIGHT WING HAD CONTACTED A RIVET HEAD DEAD CENTER AND PENETRATED THE RIVET APPROXIMATELY 0.030 INCH”.  THE CORRECT HARDWARE WAS USED PER THE AIRCRAFT MANUFACTURER’S PARTS CATALOGUE.  THE LEFT WING WILL REQUIRE REPAIR OR REPLACEMENT OF THE WING SKIN OVERLAYING THE FUEL CELL, THE RIGHT WING WILL REQUIRE REPLACEMENT OF THE RIVET IN THE FUEL CELL IN ORDER TO RETURN THE AIRCRAFT TO SERVICE.  (X)
